Huikeshoven, Frans
A duality theorem for divisors on certain algebraic curves
Compositio Mathematica, Tome 26 (1973) no. 3 , p. 331-338
Zbl 0264.14004 | MR 337969
URL stable : http://www.numdam.org/item?id=CM_1973__26_3_331_0

Bibliographie

A. Altman and S. Kleiman [1] Introduction to Grothendieck Duality Theory, Lecture Notes in Mathematics No. 146, Springer-Verlag (1970). MR 274461 | Zbl 0215.37201

R. Hartshorne [2] Residues and Duality, Lecture Notes in Mathematics No. 20, Springer-Verlag (1966). MR 222093 | Zbl 0212.26101

F. Huikeshoven [3] Multiple algebraic curves, moduli problems, (Thesis, Amsterdam) (1971).

M. Nagata [4] Local rings, Interscience tracts 13, Interscience Publishers (1962). MR 155856 | Zbl 0123.03402

F. Oort [5] Reducible and multiple algebraic curves, (Thesis, Leiden) (1961). MR 180553 | Zbl 0102.15905

J.-P. Serre [6] Groupes algébriques et corps de classes, Act. Sc. Ind. 1264 Hermann (1959). Zbl 0097.35604

J. Tate [7] Residues of differentials on curves, Ann. scient. Ec. Norm. Sup. 4e série 1 (1968) 149-159. Numdam | MR 227171 | Zbl 0159.22702